JournalsprimsVol. 15, No. 2pp. 339–355

Reduction to the First Order Systems of the Kowalevskian Systems in the of Sense of Volevič

  • Masatake Miyake

    Nagoya University, Japan
Reduction to the First Order Systems of the Kowalevskian Systems in the of Sense of Volevič cover
Download PDF

Cite this article

Masatake Miyake, Reduction to the First Order Systems of the Kowalevskian Systems in the of Sense of Volevič. Publ. Res. Inst. Math. Sci. 15 (1979), no. 2, pp. 339–355

DOI 10.2977/PRIMS/1195188178